Hiperplasia gingival inducida por medicamentos antihipertensivos e inmuno-supresores

Authors

  • Gloria Nancy Arango-H. Universidad de Antioquia

DOI:

https://doi.org/10.17533/udea.rfo.327060

Keywords:

Gingival hiperplasia etiology, Gingival overgrowth, Cyclosporine and nifedipine

Abstract

Gingival enlargement or gingival hiperplasia is one among several common signs in gingival pathologies. It frequently results from cronic exposition of the tissues to the irritants factors from dental plaque and its association to the therapy with anh:hipertensives, inm W1 nsupresor and anticanvulsive drugs. This paper reviews the hiperplasia induced for antihipertensive and inmuriosupresor drugs using by a high number of patients with hipertension and for therapy of diseases related with inmunologic problems. Drugs more used in that treatments are: Cyclosporine A (CsA) and Nifedepine (NIF).

|Abstract
= 298 veces | PDF (ESPAÑOL (ESPAÑA))
= 210 veces|

Downloads

Download data is not yet available.

Published

2017-02-21

How to Cite

Arango-H., G. N. (2017). Hiperplasia gingival inducida por medicamentos antihipertensivos e inmuno-supresores. Revista Facultad De Odontología Universidad De Antioquia, 10(2), 28–34. https://doi.org/10.17533/udea.rfo.327060

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.